Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 578 To 592.
 
Paper: 

EXTREMALLY RICH JB?-TRIPLES

 
 
Author(s):  JAMJOOM FATMAH B., PERALTA ANTONIO M.*, SIDDIQUI AKHLAQ A., TAHLAWI HAIFA M.
 
* 
 
Abstract: 

Please click on PDF file in Persian to view the abstract.

 
Keyword(s): EXTREMALLY RICH JB?-TRIPLES, BROWN-PEDERSEN QUASI-INVERTIBILITY, REDUCED MINIMUM MODULUS, CONORM, QUADRATIC CONORM
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

JAMJOOM, F., & PERALTA, A., & SIDDIQUI, A., & TAHLAWI, H. (2016). EXTREMALLY RICH JB?-TRIPLES. ANNALS OF FUNCTIONAL ANALYSIS, 7(4), 578-592. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571608



Vancouver: Copy

JAMJOOM FATMAH B., PERALTA ANTONIO M., SIDDIQUI AKHLAQ A., TAHLAWI HAIFA M.. EXTREMALLY RICH JB?-TRIPLES. ANNALS OF FUNCTIONAL ANALYSIS. 2016 [cited 2021July28];7(4):578-592. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571608



IEEE: Copy

JAMJOOM, F., PERALTA, A., SIDDIQUI, A., TAHLAWI, H., 2016. EXTREMALLY RICH JB?-TRIPLES. ANNALS OF FUNCTIONAL ANALYSIS, [online] 7(4), pp.578-592. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571608.



 
  pdf-File
Yearly Visit 30
 
 
Latest on Blog
Enter SID Blog